advertisement
Question
Posted by: Atir | 2012-03-25

Venlor XR 75 &  Prolactin Levels

I have been using Venlor XR 75 for 9 months now. Is it possible to only start experiencing less frequent side effects like elevated prolactin levels and menorraghia now from this or should I rather have the symptoms investigated further? I am not pregnant and have not breastfed in 18 months but now have a milky discharge again and I understand that this is due to high prolactin levels. I am also not ovulating according to my Gynea. I have lost weight (am now 55kg / 1.76 m) and bruise very easily. My blood pressure is also very low(80/50). Can all this be caused by the Venlor or are there other possibilities?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't use Venlor, XR or otherwise. Side-effects of most drugs are likely to show in the first month or so, though some ( it can be very specific to a particular side-effect ) can take some time to develop.
I don't at all like the sound of your symptoms, which might be related to a less common reaction to the Venlor, or some other drug, or could have a number of other possible causes. It would however be VERY important to see a doctor, maybe the prescribing psychiatrist or a specialist physician, for a full assessment of the symptoms you describe. Call your psychiatrist ( such treatments should not be prescribed solely by a GP ) for advice, and check what your gynae says, as ovulation an d discharge problems would be well within his experience

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012-03-26

I don't use Venlor, XR or otherwise. Side-effects of most drugs are likely to show in the first month or so, though some ( it can be very specific to a particular side-effect ) can take some time to develop.
I don't at all like the sound of your symptoms, which might be related to a less common reaction to the Venlor, or some other drug, or could have a number of other possible causes. It would however be VERY important to see a doctor, maybe the prescribing psychiatrist or a specialist physician, for a full assessment of the symptoms you describe. Call your psychiatrist ( such treatments should not be prescribed solely by a GP ) for advice, and check what your gynae says, as ovulation an d discharge problems would be well within his experience

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement